Alert archive / California / Flash Flood Watches in 2008
Flash Flood Watch 2, NWS San Diego, CA
NWS San Diego, CA issued this flash flood watch at Jan 6, 2008, 3:55 AM PST for 4 counties in California. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2008, 3:55 AM PST (11:55 UTC)
- Expired
- Jan 7, 2008, 8:00 AM PST
- In force
- 28 hr
- Issued by
- NWS San Diego, CA
- Flood severity
- None
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 11.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS66 KSGX 061155 FFASGX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 355 AM PST SUN JAN 6 2008 ...FLASH FLOOD WATCH THROUGH 3 AM MONDAY FOR THE COAST...VALLEYS...AND MOUNTAINS BELOW 6000 FEET... .AN ONSHORE FLOW OF PACIFIC MOISTURE WILL BRING PERIODS OF SHOWERS THROUGH LATE TONIGHT...SOME WITH BRIEF HEAVY RAINFALL. GREATEST COVERAGE OF SHOWERS IS EXPECTED THIS MORNING AND AGAIN THIS EVENING THROUGH LATE TONIGHT. THE GREATEST THREAT OF FLASH FLOODING...WITH MUD AND DEBRIS FLOWS...WILL BE IN RECENTLY BURNED AREAS. CAZ042-043-048-050-055>058-062000- /O.NEW.KSGX.FF.A.0002.080106T1155Z-080107T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 355 AM PST SUN JAN 6 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST CALIFORNIA... INCLUDING THE FOLLOWING AREAS...ORANGE COUNTY COASTAL AREAS... RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS... SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN DIEGO COUNTY COASTAL AREAS...SAN DIEGO COUNTY MOUNTAINS...SAN DIEGO COUNTY VALLEYS AND SANTA ANA MOUNTAINS AND FOOTHILLS. * THROUGH LATE TONIGHT * AN ONSHORE FLOW OF PACIFIC MOISTURE WILL BRING SHOWERS...SOME WITH HEAVY RAINFALL A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. IN ADDITION TO FLASH FLOODING...RAINFALL MAY CAUSE DEBRIS FLOWS IN RECENTLY BURNED AREAS ACCORDING TO THRESHOLDS PROVIDED BY THE USGS. FOR FURTHER INFORMATION ON DEBRIS FLOW AND LANDSLIDE HAZARDS...VISIT THE FOLLOWING USGS WEBSITE AT (HTTP://NHSS.CR.USGS.GOV/) $$ MARTIN
4 follow-up statements
000 WGUS66 KSGX 061806 FFASGX FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 1006 AM PST SUN JAN 6 2008 ...FLASH FLOOD WATCH THROUGH 3 AM MONDAY FOR THE COAST... VALLEYS...AND MOUNTAINS BELOW 6000 FEET... .AN ONSHORE FLOW OF PACIFIC MOISTURE WILL BRING PERIODS OF SHOWERS THROUGH LATE TONIGHT...SOME WITH BRIEF HEAVY RAINFALL. GREATEST COVERAGE OF SHOWERS IS EXPECTED LATE TONIGHT INTO EARLY MONDAY MORNING. THE GREATEST THREAT OF FLASH FLOODING...WITH MUD AND DEBRIS FLOWS...WILL BE IN RECENTLY BURNED AREAS. CAZ042-043-048-050-055>058-070400- /O.CON.KSGX.FF.A.0002.000000T0000Z-080107T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 1006 AM PST SUN JAN 6 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...ORANGE COUNTY COASTAL AREAS...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN DIEGO COUNTY COASTAL AREAS...SAN DIEGO COUNTY MOUNTAINS...SAN DIEGO COUNTY VALLEYS AND SANTA ANA MOUNTAINS AND FOOTHILLS. * THROUGH LATE TONIGHT * AN ONSHORE FLOW OF PACIFIC MOISTURE WILL BRING SHOWERS...SOME WITH HEAVY RAINFALL...MAINLY LATE TONIGHT INTO EARLY MONDAY MORNING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. IN ADDITION TO FLASH FLOODING...RAINFALL MAY CAUSE DEBRIS FLOWS IN RECENTLY BURNED AREAS ACCORDING TO THRESHOLDS PROVIDED BY THE USGS. FOR FURTHER INFORMATION ON DEBRIS FLOW AND LANDSLIDE HAZARDS...VISIT THE FOLLOWING USGS WEBSITE AT (HTTP://NHSS.CR.USGS.GOV/) $$
000 WGUS66 KSGX 070405 FFASGX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 805 PM PST SUN JAN 6 2008 ...FLASH FLOOD WATCH THROUGH 8 AM MONDAY FOR THE COAST... VALLEYS...AND MOUNTAINS BELOW 6000 FEET... .AN ONSHORE FLOW OF PACIFIC MOISTURE WILL BRING PERIODS OF SHOWERS THROUGH LATE TONIGHT...SOME WITH BRIEF HEAVY RAINFALL. GREATEST COVERAGE OF SHOWERS IS EXPECTED LATE TONIGHT WHEN THE LAST OF THE SERIES OF SYSTEMS MOVES THROUGH THE AREA. THE GREATEST THREAT OF FLASH FLOODING...WITH MUD AND DEBRIS FLOWS...WILL BE IN RECENTLY BURNED AREAS. CAZ042-043-048-050-055>058-071215- /O.EXT.KSGX.FF.A.0002.000000T0000Z-080107T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 805 PM PST SUN JAN 6 2008 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 8 AM PST MONDAY... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...ORANGE COUNTY COASTAL AREAS...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN DIEGO COUNTY COASTAL AREAS...SAN DIEGO COUNTY MOUNTAINS...SAN DIEGO COUNTY VALLEYS AND SANTA ANA MOUNTAINS AND FOOTHILLS. * UNTIL 8 AM PST MONDAY * AN ONSHORE FLOW OF PACIFIC MOISTURE WILL BRING SHOWERS...SOME WITH HEAVY RAINFALL...MAINLY LATE TONIGHT INTO EARLY MONDAY MORNING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. IN ADDITION TO FLASH FLOODING...RAINFALL MAY CAUSE DEBRIS FLOWS IN RECENTLY BURNED AREAS ACCORDING TO THRESHOLDS PROVIDED BY THE USGS. FOR FURTHER INFORMATION ON DEBRIS FLOW AND LANDSLIDE HAZARDS...VISIT THE FOLLOWING USGS WEBSITE AT (HTTP://NHSS.CR.USGS.GOV/) $$ MAXWELL
000 WGUS66 KSGX 071051 FFASGX FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 251 AM PST MON JAN 7 2008 ...FLASH FLOOD WATCH THROUGH 8 AM MONDAY FOR THE COAST... VALLEYS...AND MOUNTAINS BELOW 5000 FEET... CAZ042-043-048-050-055>058-071600- /O.CON.KSGX.FF.A.0002.000000T0000Z-080107T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 251 AM PST MON JAN 7 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING BELOW 5000 FEET... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...ORANGE COUNTY COASTAL AREAS...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN DIEGO COUNTY COASTAL AREAS...SAN DIEGO COUNTY MOUNTAINS...SAN DIEGO COUNTY VALLEYS AND SANTA ANA MOUNTAINS AND FOOTHILLS. * UNTIL 8 AM PST THIS MORNING * AN ONSHORE FLOW OF PACIFIC MOISTURE WILL BRING SHOWERS...SOME WITH HEAVY RAINFALL...THROUGH EARLY THIS MORNING. SHOWERS WILL DECREASE THIS MORNING WITH GREATEST COVERAGE AND AMOUNTS THROUGH DAY BREAK IN SAN DIEGO COUNTY. BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH GREATEST POTENTIAL FOR FLASH FLOODING AND MUD AND DEBRIS FLOWS IN RECENTLY BURNED AREAS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. IN ADDITION TO FLASH FLOODING...RAINFALL MAY CAUSE DEBRIS FLOWS IN RECENTLY BURNED AREAS ACCORDING TO THRESHOLDS PROVIDED BY THE USGS. FOR FURTHER INFORMATION ON DEBRIS FLOW AND LANDSLIDE HAZARDS...VISIT THE FOLLOWING USGS WEBSITE AT (HTTP://NHSS.CR.USGS.GOV/) $$ MARTIN
000 WGUS66 KSGX 071609 FFASGX FLOOD WATCH NATIONAL WEATHER SERVICE SAN DIEGO CA 809 AM PST MON JAN 7 2008 ...FLASH FLOOD WATCH IS EXPIRED... CAZ042-043-048-050-055>058-071715- /O.EXP.KSGX.FF.A.0002.000000T0000Z-080107T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 809 AM PST MON JAN 7 2008 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST CALIFORNIA HAS EXPIRED. RAINFALL HAS DECREASED AND NO FURTHER HEAVY RAINFALL IS EXPECTED. $$ MM
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood watch went out at Jan 5, 9:30 PM PST, 6 hours 25 minutes earlier.
Area forecast discussion, Jan 5, 9:30 PM PST, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PST SAT JAN 5 2008
.SYNOPSIS...
A LARGE UPPER LEVEL LOW PRESSURE SYSTEM OVER THE WEST COAST WILL
CONTINUE TO BRING SHOWERS TO SOUTHERN CALIFORNIA THROUGH MONDAY
MORNING. HEAVY SNOW IS EXPECTED ABOVE ABOUT 6000 FEET IN THE
MOUNTAINS ALONG WITH GUSTY MOUNTAIN AND DESERT WINDS. BY MONDAY
AFTERNOON A RIDGE OF HIGH PRESSURE IS EXPECTED TO MOVE IN FOR SOME
WARMING AND DRYING CONDITIONS BY TUESDAY...BUT THERE IS STILL A
SLIGHT CHANCE OF SHOWERS TUESDAY NIGHT INTO EARLY WEDNESDAY AS
ANOTHER WEAK STORM APPROACHES THE AREA. OFFSHORE FLOW IS POSSIBLE
WEDNESDAY AFTERNOON INTO THE WEEKEND.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
WAVES OF SHOWERS CONTINUE TO MOVE INTO THE AREA AS THE PARENT UPPER
LEVEL LOW SLOWLY TRANSLATES THROUGH THE PACIFIC NORTHWEST. THE
CURRENT SCENARIO CONSISTS OF A WAVE OF SHOWERS MOVING THROUGH LATE
TONIGHT...FOLLOWED BY A GENERAL REDUCTION IN SHOWERS MIDDAY
SUNDAY...THEN ANOTHER WAVE OF INCREASED SHOWER ACTIVITY SUNDAY
NIGHT. AS THE AIRMASS COOLS THE SNOW LEVEL SHOULD LOWER AND PRODUCE
1 TO 2 FEET OF SNOW. GUSTY WINDS AND SOME DENSE FOG CAN BE EXPECTED
IN THE MOUNTAINS...WITH THE GUSTY WINDS INVADING THE DESERTS ALSO.
A WARMING AND DRYING TREND IS ON TAP FOR MONDAY NIGHT INTO TUESDAY
AS THE UPPER LEVEL LOW IS REPLACED BY A RIDGE OF HIGH PRESSURE OVER
THE WEST COAST. THIS WARMING MAY NOT BE MUCH AS THE JET STREAM
REMAINS JUST CLOSE ENOUGH TO BRING A POSSIBILITY OF RAIN TO THE
REGION TUESDAY NIGHT INTO WEDNESDAY. AFTER THIS WEAK SYSTEM TUESDAY
NIGHT AND EARLY WEDNESDAY THE MODELS HINT AT OFFSHORE FLOW...BUT
FURTHER MODEL RUNS SHOULD HELP US TO GET A BETTER LOOK AT THIS.
&&
.AVIATION...
060440Z...MOIST CYCLONIC FLOW WILL CONTINUE THROUGH EARLY MON.
DISTURBANCES IN WEST FLOW ALOFT WILL GENERATE AREAS OF SHOWERS AND
IFR OR LOWER CIGS FROM TIME TO TIME. THE BEST CHANCE OF LOW CIGS AND
PRECIPITATION WILL BE BETWEEN 10Z AND 18Z SUN...AND AGAIN MON.
STRONG AND GUSTY WEST TO SOUTHWEST WINDS WILL CONTINUE OVER THE
HIGHER TERRAIN AND WILL LIKELY GENERATE AREAS OF TURBULENCE AND
ROTORS WITH LOCAL BLOWING DUST DOWNSTREAM OVER DESERT AREAS.
&&
.MARINE...
060440Z...LONG PERIOD WNW SWELL +20 FT WILL PRODUCE A W SWELL
BETWEEN 11 AND 17 FT THROUGH OUR COASTAL WATERS TONIGHT THROUGH
SUNDAY THEN SLOWLY SUBSIDE ON MONDAY. ISLAND BANDING AND COOLING
ALOFT ON SUNDAY WILL INCREASE THE CHANCE OF ISOLATED THUNDERSTORMS
AND WATER SPOUTS.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH SURF ADVISORY UNTIL 12 PM PST TUESDAY FOR ORANGE COUNTY
COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
WIND ADVISORY UNTIL 3 AM PST MONDAY FOR APPLE AND LUCERNE
VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY
MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS.
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS.
HEAVY SNOW WARNING UNTIL MIDNIGHT PST SUNDAY NIGHT FOR
RIVERSIDE COUNTY MOUNTAINS-SAN BERNARDINO COUNTY MOUNTAINS.
DENSE FOG ADVISORY UNTIL 10 AM PST SUNDAY FOR RIVERSIDE
COUNTY MOUNTAINS-SAN BERNARDINO COUNTY MOUNTAINS-SAN DIEGO
COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS.
PZ...SMALL CRAFT ADVISORY UNTIL 2 AM PST MONDAY FOR COASTAL WATERS
FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.
&&
PUBLIC...SMALL
AVIATION/MARINE...JD
NWS ON THE WEB AT WEATHER.GOV/SANDIEGOHazardous weather outlook, Jan 5, 2:00 PM PST, 13 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 200 PM PST SAT JAN 5 2008 CAZ042-043-048-050-055>058-060>062-PZZ750-775-061200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 200 PM PST SAT JAN 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA AND PZ. .DAY ONE...TODAY AND TONIGHT A PACIFIC STORM WILL BRING HEAVY RAIN...FLOODING...STRONG WINDS... DENSE FOG...HEAVY SNOW...AND HIGH SURF. SEE LAXFFASGX...LAXNPWSGX...LAXCFWSGX AND LAXCWFSGX FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS WILL CONTINUE THROUGH EARLY MONDAY. HIGH SURF INTO TUESDAY. SEE LAXFFASGX...LAXNPWSGX...LAXCFWSGX AND LAXCWFSGX FOR DETAILS. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION HAS BEEN REQUESTED. MM
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 4:34 AM PST | Flash Flood Warning | SGX | San Diego | 116 min |
| Jan 6, 11:04 AM PST | Marine Weather Statement | SGX | 3 hr | |
| Jan 6, 11:50 AM PST | Special Marine Warning | SGX | 25 min |
Nearby
Flash Flood Watches in California, 2008Every flash flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.